Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
98 Posts
Discussion Starter · #1 ·
Hi, I have recently begun seeing a naturopath doctor because all of the "regular" doctors have no more help to offer me. Anyway, she has put me on a bunch of supplements, convinced that I have problems with the liver because of birth control, and adrenal problems as well. I was checking out the ingredients in the supplements she has given me, and I discovered that at least half of them have a side effect of diarrhea. This really concerns me because I have severe IBS-D and I really don't know how I will be able to handle it if it gets worse than it is
. I know the best advice is to contact her and voice my concerns. However, I also know it will take her a few days to get back to me, so I figured I would post my question on this board in case others had experience with alternative medicine. I also am not sure if I'm allowed to take any Immodium, because that's about the only way I'm going to be able to deal with the D. And, of course, this is causing me stress, which makes everything worse -- especially how expensive this type of treatment is. Thanks for any replies and information in advance.
 

·
Registered
Joined
·
10 Posts
Hello there. I just started going to my naturapath again, as like you, I think my gastro doc. has given up! I think I have found that almost EVERY medication, otc, naturapathic, or from the regular docs, are said to cause diarrhea, among other things. The one thing I think that has helped me, is to remember to discuss the side effects BEFORE I leave the office, even if I have to pin a note to do so on myself. My insurance covers her office calls but of course not her medications, and you are right, they tend to be expensive. If you dont mind, what are you taking for the IBS? I take immodium, lomotil for the D, and hyoscyamine for the cramps. Hope you and everyone is having a pain free day!! Linda
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top